# SDR SWAA2022060911099

- Difficulty date: May 24, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 27,694 hours, 12,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 147A550429
- Condition: Corroded
- Location: Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER CHORD OF FLOORBEAM BS 947 LBL24-26 WL 208 / [01] FORMED 4EA ANGLES FROM 7075-T0 0.100' LOT # 1351333-2 I.A.W SRM 51-30-01-0G-0 TABLE A.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] VERIFIED APPLICABILITY PER SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 PAR.4.H.(2)(B) FIGURE 104/ALLOWABLE DAMAGE 1 DETAIL C;[04] EVALUATED CORROSION ON BS947 LBL24-LBL26 WL208 2'X1' ORIGINAL MATERIAL THICKNESS IS .150' REMAINING MATERIAL THICKNESS IS .100' DAMAGE FOUND TO BE OUT LIMITS I.A.W SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 PAR.4.H.(2)(B) FIGURE 104/ALLOWABLE DAMAGE 1 DETAIL C.DAMAGED TO BE REPAIRED PER SRM 53-70-51-2R-5 REPAIR 5 ALTERNATIVE 2 FIG 206;[05] VERIFIED CORRECTIVE ACTIONS 3 AND 4.;[06] DAMAGED ON BS947 LBL24-LBL26 WL208 TO BE REPAIRED ON COSTUMER CARD TTG8Q00CMNLQ I.A.W SRM 53-70-51-2R-5 REPAIR 5 ALTERNATIVE 2 FIG 206.;[07] VERIFIED CORRECTIVE ACTION 6
